# SDR CHQA20120415130

- Difficulty date: April 15, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 27,303 hours, 22,959 cycles
- Engine: Allsn AE3007A
- Engine time: 24,925 hours, 20,473 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT FRAME 23, JUST BEHIND THE RIGHT SILL NUMBER 1 WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE RIGHT FRAME 23 JUST BEHIND THE RIGHT SILL NUMBER 1 IN ACCORDANCE WITH ETD 2012-145005403 REV A.
